# SDR F3LA2012041800745

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-112
- Aircraft serial: 2751
- Aircraft time: 21,405 hours, 10,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004306
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: MAIN CABIN FRAME 66 AT L2 DOOR, DOOR SILL BEAM HAS CORROSION AT FASTENER HOLE. REPAIRED IAW SRM 53-41 -14 PB201 .
